# SDR VTZA990233

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N333UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41101
- Engine: Garrtt TPE33114HR
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 39702022
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/GSO - FLT 7403 - DURING CRUISE, AIRCRAFT DECLARED EMERGENCY AND MADE AN UNSCHEDULED LANDING AT IAD AFTER RT ENGINE CAPTION ILLUMINATED WHEN ANTI-ICE SWITCHED ON.  MAINTENANCE REMOVED AND REPLACED RT ENGINE ANTI-ICE VALVE.  OPS CHECK GOOD WITH ENGINE GROUND RUNS.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
